# SDR 2000ZZZX777

- Difficulty date: November 19, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Chamb
- Part number: 413102002
- Condition: Damaged
- Location: Engine
- Part time: 371 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE BURN IN SOME AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
